# SDR CHQA20130202055

- Difficulty date: February 2, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 28,983 hours, 23,785 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,806 hours, 19,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14522464005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SHEAR CLIP AT FRAME 60 BETWEEN STRINGERS 19R AND 20R.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
